# SDR YENA2023112201443

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 423 hours, 65 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 9640452052
- Part serial: 07231
- Condition: Failed
- Location: Hf Sys
- Part time: 423 hours, 65 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) ' HF2 TUNING TONE PREVENTS TRANSMITTING WHEN PTT IS DEPRESSED; REMOVED AND REPLACED HF TRANSCEIVER (3RE2) IAW AMM 23-11-33. ALL OPERATIONAL CHECKS OK.'
